# SDR ASOA2015011312042

- Difficulty date: December 20, 2014
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 29,349 hours, 20,571 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACTUATOR BEAM HOLE HAS CRACK INDICATION, LT MLG.  RECEIVED AND COMPLIED WITH REO 670-57-21-759.  RECEIVED AND COMPLIED WITH EC/TC 670-57-21-759.
